# SDR CA070126013

- Difficulty date: January 26, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Dislodged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, T, Y
- Precautionary procedure: B, A

## Discrepancy

(CAN) THE NR 1 ENGINE FAN DISLODGED ITSELF FROM THE ENGINE AND TORE OFF THE INLET AND FAN CASING.  IT ALSO DID EXTENSIVE DAMAGE TO THE PYLON AND THE FUSELAGE. NTSB IS ON SITE FOR THE INVESTIGATION. MORE INFORMATIOON TO FOLLOW ONCE AVAILABLE. (TC NR 20070126013)
